# SDR 96FDEA00733

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Misdrilled
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE WORKING 7-5310-7-3367B PT9, DISCOVERED FASTENER HOLES INTERFERED WITH RADIUS OF ANGLE AT BS 825.95 WL 207 TO 198 LBL 65, DUE TO INSTALLATION OF REPAIR STRAP.  REPAIRED STRAP BS 825.95 WL 207 TO 198 LBL 65 PER FEDEX EA 7-5310-28184.
